Haydn's 'L'Infedeltà Delusa
Bibliographic Data
| ID | 10666254 |
|---|---|
| Authors | Rosemary Hughes, Haydn Haydn, H C Robbins Landon |
| Year | 1962 |
| Volume | 103 |
| Issue | 1427 |
| Pages | 46 |
| Publication date | 1962-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Musical Times (JOURNAL) |
| Journal identifiers | ISSN: 0027-4666 • E-ISSN: 2397-5318 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/950375 |
| OpenAlex | W2795412882 |
| Language | CA |
| Highly cited | No |
|---|